# SDR RAIA960316

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dnlk Act   Bolt
- Part number: 185916
- Condition: Failed
- Location: Nlg
- Part time: 10,876 hours
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

STL - FLT 7544 - NOSE GEAR DID NOT INDICATE DOWN AND LOCKED.  MAINTENANCE FOUND NOSE DOWNLOCK ACTUATOR HOOK BOLT HAD FAILED.  MAINTENANCE REPLACED NOSE DOWNLOCK ACTUATOR AND HOOK ASSY.  PERFORMED GEAR SWINGS, OPERATIONAL CHECKS GOOD.  (X)
